| Model Number |
D152 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that implantable cardioverter defibrillator (icd) exhibited noisy signals on reviewed electrograms.Technical services (ts) confirmed the noise on the presenting electrogram.The device was unexpectedly received by boston scientific for further analysis.No new device has been implanted.No additional adverse patient effects were reported.This icd is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.